Taking 2 600 Mg Gabapentin twice a day, Is This OK Feel Fine?
After a Brutal Gall Bladder removal I developed Drop foot.My Doctors at the VA have me on 600 MG Gabapentin twice a day. It has helped me Greatly Have not affected me at all. Little drowsy at night. Bowl movement and appetite are normal. Anyone experience similiar
Interested in more discussions like this? Go to the Neuropathy Support Group.
Master chief; I am sure that you have read the comments about Gabapentin by now. It is amazing how differently it affects people. I took two 100 mags. Last night at bedtime. I went to bed at 11:00 pm. I did not wake me up until 2:00
Pm the next day. WOW!!! Was that ever scary. I live alone so no one tried to wake me. I slept as if I was dead. I do not think I will EVER take 200 mg. again. My doctor only prescribed 100 mg at bedtime. I should have listened to her!
Yes I've Taken so many different things in my 25 Yrs, Plus God Knows how many injections I have had in my 25 yrs. If that didn't kill me nothing will.
Good luck on that. I was on maximum dose and couldn’t process or think logically.
The maximum daily dose of Gabapentin is 3,600 mg. depending on side effects. The doctor I went to had me on 3600 mg but it didn't help my neuropathy or seizures.
Another patient was on 7,200 mg a day and he had no neuropathy relief until he took that amount.
Gabepentin, 600 mg/day seems to be the culprit in my feet and ankle edema. It helps me to sleep–don't wake up from sharp pain in shoulders due to major shoulder surgeries, but my main concern is that it may well be the cause of my edema. Does anyone else notice this problem?
Well I'm not up to that daily dosage yet, hopefully I never will "But" I started out with only 100 MG twice daily worked fine for about 2 years then every 2 years following my dosage has to increased, now 6 years later I'm now up to 1800 MG daily, so far a little drowsiness at bedtime which is just fine! Unless leg fatigue is a side effect, I have now other problems with Gabapentin
I am now on 2100 mg of Gabapentin & was afraid it wasn't doing much, until 2 days ago. I accidentally forgot to take my afternoon dose & the following 12 hours were pure, painful hell. My paid doc would like me off of it, but even he warned me to do it gradually. Nothing he has done has helped me & insurance only pays for office visits. I may try the "Summus Medical Laser" treatment he now offers at $160 per (you need multiple treatments). Out of pocket, of course. Anyway, the Gabapentin doesn't cause any side effects for me & I'm a small 72 year old woman. Since the worst pain occurs in the evening & night, I just increased my afternoon dose by 300mg & my PCP supports this. I guess I would rather take Gabapentin than opioids.
Well I Hope You feel Better. The Only side effects I have,is a little tiredness. My drop feet is almost gone. When That happens I will stop. It's not habit forming to me. I have no intention of keeping this going. But anyhow Feel better.
Never get behind on dosage The Pain is Excruciating
I would love to sleep like that! I'm lucky to get 5 hours before the pain sets in. I take 900mg at bedtime!